Alert archive / New York / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 1, NWS Buffalo, NY

April 3, 2006Chautauqua County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Apr 3, 2006, 1:55 PM EDT for Chautauqua County, New York. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2006, 1:55 PM EDT (17:55 UTC)
Expired
Apr 3, 2006, 3:00 PM EDT
In force
65 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

County Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 93 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 2:25 PM EDTHAIL 0.75Jamestown, NY
Apr 3, 2:35 PM EDTHAIL 0.75Gerry, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 394 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
394 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 031756
SVRBUF
NYC013-031900-
/O.NEW.KBUF.SV.W.0001.060403T1755Z-060403T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
155 PM EDT MON APR 3 2006

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHAUTAUQUA COUNTY IN WESTERN NEW YORK

* UNTIL 300 PM EDT

* AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF WESTFIELD
  TO 12 MILES SOUTHWEST OF LAKEWOOD...OR ALONG A LINE EXTENDING FROM
  18 MILES WEST OF FREDONIA TO 16 MILES SOUTHWEST OF JAMESTOWN...AND
  WERE MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  CHAUTAUQUA INSTITUTE AND MAYVILLE BY 200 PM EDT...
  LAKEWOOD AND JAMESTOWN WEST AND JAMESTOWN BY 205 PM EDT...
  DUNKIRK AND FREDONIA AND FALCONER BY 210 PM EDT...
  SILVER CREEK BY 220 PM EDT...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN BUFFALO.

LAT...LON 4245 7978 4185 7952 4219 7906 4256 7909

$$

REL
2 follow-up statements
000 
WWUS51 KBUF 031815
SVSBUF
NYC013-031900-
/O.CON.KBUF.SV.W.0001.000000T0000Z-060403T1900Z/

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
215 PM EDT MON APR 3 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM EDT FOR
CHAUTAUQUA COUNTY...

AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTHWEST OF DUNKIRK TO BEMUS POINT...MOVING
NORTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SINCLAIRVILLE BY 220 PM EDT...
  DUNKIRK AND FREDONIA AND CASSADAGA BY 225 PM EDT...
  CHERRY CREEK BY 230 PM EDT...
  FORESTVILLE BY 240 PM EDT...
  SILVER CREEK BY 245 PM EDT...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4245 7978 4185 7952 4219 7906 4256 7909

$$

WSF
000 
WWUS51 KBUF 031901
SVSBUF
NYC013-031910-
/O.EXP.KBUF.SV.W.0001.000000T0000Z-060403T1900Z/

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
300 PM EDT MON APR 3 2006

...THE SEVERE THUNDERSTORM WARNING FOR CHAUTAUQUA COUNTY HAS 
EXPIRED...

SHOWERS AND THUNDERSTORMS HAVE MOVED EAST OF THE COUNTY.

LAT...LON 4245 7978 4185 7952 4219 7906 4256 7909

$$

REL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:16 AM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, Apr 3, 10:16 AM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1016 AM EDT MON APR 3 2006

.UPDATE...
UPDATED TO REMOVE MORNING PERIOD OF SHOWERS ACRS THE WESTERN AND
CENTRAL COUNTIES AND TO INCREASE TEMPERATURES. XPC TO SEE A PERIOD
OF SUNSHINE LASTING INTO EARLY AFTERNOON THERE ALTHOUGH THERE IS
AN AREA OF CI MOVG TWRD THE AREA FM WRN PA AND ERN OH THAT WILL
LKLY FILTER THE SUN. XPC SHOWERS AND THUNDERSTORMS TO MOVE BACK IN
FROM THE WEST. CRNTLY TSTMS DVLPG ACRS CNTRL OH EXTENDING IN A
LINE TO THE SOUTH AND MOVING NE. NO TIMG YET BUT THESE WILL LKLY
REACH INTO THE AREA THIS AFTN.

&&

.PREV DISCUSSION...
/ISSUED 613 AM EDT MON APR 3 2006/

UPDATE...

THE RAIN THAT IS DEVELOPING AHEAD OF THE WARM FRONT IS LIFTING
NORTH A LITTLE QUICKER THAN EARLIER THOUGHT. BASED ON THIS
TREND...WILL END THE STEADIER PCPN A LITTLE SOONER...AND WOULD
LIKE TO INDICATE SOME SUNSHINE BASED ON THE CLEARING TREND THAT IS
WORKING NORTH ACROSS OHIO AND SOUTHERN MICHIGAN. WILL ALSO RAISE
AREA MAX TEMPS A FEW DEGREES IN ANTICIPATION OF SOME SUNSHINE.

PREV DISCUSSION...
/ISSUED 346 AM EDT MON APR 3 2006/

SHORT TERM /TODAY THROUGH WEDNESDAY NIGHT/...

THE LATEST SURFACE MAP SHOWS THE SURFACE LOW MOVING INTO SOUTHERN
LAKE MICHIGAN WITH THE WARM FRONT EXTENDING EAST ACROSS CENTRAL
OHIO. AN AREA OF MAINLY LIGHT SHOWERS THAT IS DEVELOPING AHEAD OF
THE FRONT IS JUST BEGINNING TO MOVE INTO SOUTHWEST NEW YORK
STATE AND WILL SPREAD SLOWLY TO THE NORTHEAST AS THE MORNING WEARS
ON. AFTER THE FRONT LIFTS NORTH ACROSS THE AREA LATER THIS
MORNING...WE WILL SEE A BREAK IN THE PCPN. THIS TREND IS DEPICTED
NICELY BY THE UPSTREAM RADARS.

THE COLD FRONT THAT IS TRAILING SOUTH OF THE LOW IS FORECAST TO
APPROACH WESTERN NEW YORK AROUND 21Z...THEN CROSS THE REST OF THE
CWA BETWEEN 00Z AND 06Z TUESDAY. THE MAIN QUESTION FOR THIS
AFTERNOON IS HOW MUCH OF OUR AREA WILL GET INTO THE WARM SECTOR
BEFORE THE SYSTEM OCCLUDES. THE LATEST MODEL RUNS ARE SHOWING
HIGHER CAPES AND SLIGHTLY LOWER LI/S...ESPECIALLY ACROSS THE
SOUTHERN TIER...BUT THE MORE UNSTABLE AIR IS STILL FORECAST TO
REMAIN TO OUR SOUTH. THUS...SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME. WE WILL LIKELY SEE STEADIER SHOWERS AND THUNDERSTORMS MOVING
INTO THE WESTERN NEW YORK DURING THE LATE AFTERNOON AS THE FRONT
APPROACHES.

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO
MOVE EAST ACROSS THE AREA DURING THE FIRST HALF OF THE NIGHT
BEFORE A DRY SLOT WORKS IN BEHIND THE COLD FRONT. BY THE TIME THE
COLDER AIR ARRIVES LATER TONIGHT...THE BULK OF THE MOISTURE WILL
HAVE CLEARED MOST OF THE CWA. THUS NOTHING MORE THAN SCATTERED
SNOW SHOWERS ARE EXPECTED OVERNIGHT.

MOISTURE LINGERING BEHIND THE DEPARTING FRONT MAY BRING A BURST OF
SNOW TO AREAS EAST OF LAKE ONTARIO TUESDAY MORNING...BUT THE REST
OF THE AREA WILL STAY MAINLY DRY AS DRIER AIR WORKS IN FROM THE
WEST. THE MODELS SUGGEST THAT LOW LEVEL MOISTURE WILL BEGIN TO
DEEPEN ACROSS WESTERN NEW YORK LATER IN THE AFTERNOON AT THE SAME
TIME THAT A VIGOROUS UPPER LEVEL LOW DIVES SOUTHEAST ACROSS THE
LOWER LAKES. THIS WILL RESULT IN SCATTERED SNOW SHOWERS ACROSS THE
AREA...BUT THE BRISK WESTERLY UPSLOPE FLOW WILL ENHANCE THE SNOW
ACROSS THE WESTERN SOUTHERN TIER WHERE AROUND AN INCH OF SNOW MAY
ACCUMULATE OVER THE HIGHER ELEVATIONS.

TUESDAY NIGHT...THE DEEP CUTOFF LOW WILL CONTINUE TO MOVE TO THE
SOUTHEAST AND REACH THE SOUTHERN NEW ENGLAND COAST BY WEDNESDAY
MORNING. THIS WILL INDUCE ANOTHER LOW ALONG THE STALLED EAST COAST
COLD FRONT. A MOIST CYCLONIC FLOW AROUND THIS LOW WILL BRING
STEADIER SNOW SHOWERS TO OUR CWA TUESDAY NIGHT. A COUPLE INCHES OF
SNOW MAY ACCUMULATE ACROSS THE HIGHER ELEVATIONS OF THE SOUTHERN
TIER AND EAST OF LAKE ONTARIO...WITH AN INCH OR LESS POSSIBLE
ELSEWHERE ACROSS THE AREA.

A FEW MORE SNOW SHOWERS WILL LINGER ON WEDNESDAY BEFORE DRIER AIR
WORKS IN FROM THE NORTHWEST AND BRINGS AN END TO THE SNOW
WEDNESDAY NIGHT.

LONG TERM /THURSDAY THROUGH SUNDAY/...

THURSDAY, HIGH OVER THE CENTRAL GREAT LAKES MOVES EAST ACROSS THE
REGION DURING THE DAY. CYCLONIC FLOW OVER CENTRAL NEW YORK AT 12Z
AND LINGERING WRAP AROUND MOISTURE FROM LOW OVER EASTERN QUEBEC WILL
KEEP SOME CLOUDS IN THE MORNING WITH SLIGHT CHANCE OF SNOW SHOWERS
IN THE GRIDS. ELSEWHERE, SKIES PARTLY TO MOSTLY SUNNY. THE HIGH
MOVES OFF THE COAST THURSDAY NIGHT WITH A SOUTHERLY FLOW OF MILDER
AIR OVER SPREADING THE REGION. SKIES MAINLY CLEAR TO PARTLY CLOUDY. GFS
BRINGS SOME SHOWERS INTO THE REGION BUT WILL GO TOWARD HPC GUIDANCE
AND HOLD PRECIP OFF TILL FRIDAY.

FRIDAY, BIG DIFFERENCES BETWEEN GFS, ECMWF, DGEX MODELS SO WENT
TOWARD HPC GUIDANCE WHICH IS MORE TOWARD THE ECMWF WHICH SHOWS A
WARM FRONT OVER THE OHIO VALLEY MOVING NORTHEAST WHILE A COLD FRONT
EXTENDING FROM QUEBEC TO THE NORTHERN GREAT LAKES DROPS SOUTHWARD.
WILL GO WITH INCREASING CLOUDS WITH SHOWERS LIKELY WEST OF THE
GENESEE VALLEY AND A CHANCE OF SHOWERS ELSEWHERE. FRONTAL BOUNDARY
TO OUR NORTH DROPS SOUTH OVER THE REGION TO NEAR SOUTHERN PA BORDER
BY 12Z SATURDAY. WILL CONTINUE WITH A CHANCE OF RAIN SHOWERS FRIDAY
NIGHT WITH A MIX UP AROUND THE ST LAW VALLEY.

BIG DIFFERENCES CONTINUE INTO SATURDAY, SO AM DIFFERING TOWARD HPC
AGAIN EXCEPT WITH DEGREE OF UNCERTAINTY I WILL KEEP LOW CHANCE
SHOWERS BUT JUST IN THE MORNING FROM FINGER LAKES WEST AND THEN
SKIES BECOMING PARTLY CLOUDY.

HIGH BUILDS SOUTHEAST SATURDAY NIGHT AND SUNDAY WITH SKIES BECOMING
PARTLY CLOUDY TO MAINLY CLEAR SATURDAY NIGHT AND PARTLY SUNNY ON
SUNDAY.

AVIATION...

LOW LEVEL JET STRENGTHENING INTO THE OHIO VALLEY AND LOWER GREAT LAKES
WILL RESULT IN LOW LEVEL WIND SHEAR AT ALL TAF SITES THROUGH 12Z.
SHOWERS ALONG AND NORTH OF APPROACHING WARM FRONT WILL WORK ACROSS
THE AREA THIS MORNING. SHARP DRY SLOT WILL WORK INTO THE AREA FROM
THE OHIO VALLEY AND COULD BRING BREAKS TO THE CLOUD COVER...ALLOWING
ATMOSPHERE TO DESTABILIZE ENOUGH AHEAD OF APPROACHING COLD FRONT TO
GENERATE SCATTERED THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON.
CONVECTION WILL DIMINISH BEHIND COLD FRONTAL PASSAGE AFTER 00Z.
PRIMARILY VFR CONDITIONS AREA EXPECT TODAY...WITH THE POTENTIAL FOR
MVFR CONDITIONS IN SHOWERS/STORMS. BETTER CHANCES FOR WIDESPREAD
MVFR CONDITIONS BEHIND COLD FRONT AFTER 00Z.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FOR LEZ040-041 FROM 2 PM MONDAY TO 4 AM
         TUESDAY.
         GALE WARNING FOR LEZ040-041-061 FROM 4 AM TUESDAY TO 4 PM
         TUESDAY.
         GALE WARNING FOR LOZ042>045-062>065 FROM 4 AM TUESDAY TO 4 PM
         TUESDAY.
         SMALL CRAFT ADVISORY FOR LOZ042-043 FROM 2 PM MONDAY TO 4 AM
         TUESDAY.
         SMALL CRAFT ADVISORY FOR LOZ044-045 UNTIL 4 AM TUESDAY.

&&

UPDATE...TK
Hazardous weather outlook, Apr 3, 4:52 AM EDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
452 AM EDT MON APR 3 2006

NYZ001>008-010>014-019>021-085-040900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
452 AM EDT MON APR 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL CROSS WESTERN NEW YORK LATE THIS
AFTERNOON AND BE ACCOMPANIED BY OCCASIONAL SHOWERS AND
THUNDERSTORMS. IF SOME SUNSHINE DEVELOPS DURING THE
AFTERNOON...SOME OF THE THUNDERSTORMS COULD BECOME STRONG...BUT THE
BEST CHANCE FOR SEVERE WEATHER WILL STAY SOUTH OF NEW YORK STATE.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-040900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
452 AM EDT MON APR 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON THROUGH TUESDAY
FOR THE NEARSHORE WATERS OF LAKES ERIE AND ONTARIO. OTHERWISE...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 1:29 PM EDTSpecial Marine WarningBUF91 min
Apr 3, 2:44 PM EDTSevere Thunderstorm WarningBUFCattaraugus61 min
Apr 3, 2:59 PM EDTSevere Thunderstorm WarningBUFErie61 min

Nearby

Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.